# SDR PAI52007S4724

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 2,994 hours, 2,299 cycles
- Engine: Pwa PT6*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 80232118401
- Condition: Cracked
- Location: Wing Le
- Part time: 2,994 hours, 2,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 HOUR D-CHECK FOUND 3 OF 4 WING OB LEADING EDGE PANELS WITH CRACKED HEATING DUCTS.
